			Thursda	y, May 16, 2024   DMH Spring	Training Institute							
	Cultural Competence (DEI)	Substance Use Prevention & Treatment	Clinical	Self Care	Suicide Prevention	IDD/Dual Diagnosis	Supporting Staff	Children, Youth and Famil				
7:00 AM - 8:00 AM	Conference Registration (Desk open until 5:00 PM), Breakfast, Visit Exhibits – Windgate Hall											
8:00 AM - 9:15 AM	Living Your Best Life: Elevate Your Professional and Personal Well-being!											
Keynote	Susie Arbo											
*75 Minutes												
1.25 Clock Hours												
9:15 AM - 10:00 AM	Break, Visit Exhibits - Windgate Hall											
10:00 AM – 11:30 AM		Substance Use Disorder and	Treatment and Diagnosis of	Real self-care for mental health	Prevent Suicide in Jails and	Dysregulation in individuals	ASAM implementation and	Assessment of Nonoffending				
Breakout		LBGTQ+ People; Assessing	Individuals with Schizophrenia		Prisons: Save Lives and Avoid	with IDD: Working Towards	EHR enhancement	Partners in Child Sexual Abuse				
*90 Minutes		the Impact of Compounded	Lauren Smalling, MSW,	prevent and treat compassion	Lawsuits	Better Supports	Clif Johnson, AA, CRAADC 8					
1.5 Clock Hours		Stigma and Treatment	LCSW	fatigue and burnout.	AE Daniel, MD, MRC Psych	Robert Cox, MA, LPC	Dan Adams, MBA	protective capacities				
		Considerations for this		Sarah Thomas, EdD, MSW,	*Suicide Prevention Hours			Marie Clark, MA, LMFT,				
		Population		LCSW				LSOE, LSOTP				
		Darla Belflower, LCSW,										
		LSCSW, LAC										
11:30 AM – 12:45 PM	Lunch Break											
12:45 PM – 1:45 PM												
Super Session		BSW, MSW, LCSW	Psychological Resilience *Cultural Competence Hours		David Ba		Implications for Prevention and Intervention					
*60 Minutes			Ann Steffen, PhD, ABPP		Paradise Ballroom C		Tim Welch, PhD, LMFT					
1 Clock Hour												
1:45 PM - 2:00 PM				Snack Break, Visit Ex	hibits - Windgate Hall							
2:00 PM - 3:30 PM	Culturally Competent	The Changing Face of	Experiential Assessment and	Self-Awareness	Firearm Suicide Prevention: A	Emergency Planning for	Simple Dreams: What's	The Efficacy of the CRAFT				
Breakout	Clinical/Counseling/Talk		Therapy for Difficult Clients and	Le'Anne Schlotzhauer, BS	nascent approach to preventing		missing?	Model of Therapy in a Group				
*90 Minutes	Therapy	Use Services	Confusing Situations		suicide in rural southeast	Deb Hendricks, BA	Keith Ray Mackie, BES, MA					
		Duane Cummins, PhD, Karin	John Carpenter, MSW, LCSW		Missouri.			Jeremy Duke, MA, LPC &				
		Kitson, BS & Scott O'Kelley,			Katie Ellison, MS, MA, NCC &			Lauren Eisleben, BS, MEd,				
	MRAS, NCC, LCMHC, LPCS	MA, EdS			Racheal Ward, MA			LPC				
	*Cultural Competency Hours				*Suicide Prevention Hours							
3:30 PM - 3:35 PM				Bro	eak							
3:35 PM - 5:05 PM	LGBTQIA+: History, Diverity,	Harm Reduction: The Next	Biblia Therapy used in adjunct	Somatic Therapies and	Youth Suicide: A Look at	Assessment and Diagnosis of	Compassion Fatigue	Adolescent Social Media:				
Breakout	Inclusion	Wave in Substance Use	with other therapises to	Trauma: Healing for the Whole		Dementia for Individuals with	Issac Sandidge, MA	Myths Managing Risks and				
*90 min	Justin Bennett, BSW, MSW,	Disorder Treatment	enhance treatment	Self	Shari Grady,	Developmental Disabilities		Maximizing Benefits				
1.5 clock hours	LCSW	Lauren Eisleben, BS, MEd,	Judy Wieberg, MEd, LPC,	Heather Gargis, MA, LPC,	PhD, LCPC, LPC, NCC, CISM	Kayette Glass, PsyD		Tim Welch, PhD, Joyce				
	*Cultural Competency Hrs	LPC & Jeremy Duke, MA,	LCSW	SEP, NATP	*Suicide Prevention Hours			Chang, PhD & Desiree Dixon				
		LPC						BS				

				Friday, May	17, 2024   DMH Spring	Training Institute						
	Physician's Lecture Series	Substance Use Prevention & Treatment	Clinical	Miscellaneous	Ethics	IDD/Dual Diagnosis	Supporting Staff	Children, Youth and Family	Early Childhood	Employment		
7:00 AM – 8:00 AM				Conference Registrati	ion (Desk open until 2:3	0 PM), Breakfast, Visit E	xhibits – Windgate Hal	ĺ				
8:00 AM – 9:15 AM  Keynote  *75 Minutes  1.25 Clock Hours	Keynote  Dr. LJ Punch											
9:15 AM - 9:45 AM	DMH Awards - Paradise Ballroom ABC											
9:45 AM - 10:00 AM	Break, Visit Exhibits - Windgate Hall											
10:00 AM - 11:30 AM	Evaluating the Effects of	TBD	CBT to Support Healthy	Writing Your Way to	TBD	TBD	Show-Me ECHO: A	The Impact of Familial	Meeting the Need: Early	How Does Providing		
Breakout *90 Minutes 1.5 Clock Hours	Environmental and Therapeutic Interventions on Inpatient Aggression Contagion Alexandria Choate, MA & Niels Beck, PhD		Grief in the Face of Loss Ann Steffen, PhD, ABPP		Terri Cooley-Bennett, LCSW, LSCSW, CCDP- D, TTS *Ethics Hours	Kathleen Deppeler, BA	Centered Education and	Substance Use on Children Bethany DePugh, CPS CADC	Laine Young-Walker,	Evidence-based Supported Employment IPS Impact Social Determinants of Health? Sandra Reese, BS		
11:30 AM - 12:45 PM		Lunch Break										
12:45 PM - 2:15 PM Breakout *90 Minutes 1.5 Clock Hours	Psilocybin use in psychiatric disorder <b>Mahmoud Ali, MD</b>	Recovery Through Connection: Shifting Paradigms in the Treatment of Substance Use Disorder Nigel Darvell, MSW, LCSW, ACSW	Utilizing the Transformative Model of Internal Family Systems in the Treatment of Risky Behaviors: Substance Use Disorder, Self-Injury, and Eating Disorders Megan Colvin, MA & Lauren Eisleben, BS, MEd, LPC		LCSW, LSCSW, CCDP-	Strategies for Clients	Preparing for a System Wide Change Heather Osborne, MA & Tara Yates, MA	Effective Interventions in Working with Fathers who have Experienced Adverse Childhood Experiences and Trauma Eddie McCaskill, MSW EdD, LCSW, LPC & Michelle Echols	Infant and Early Childhood Mental Health: Relational Foundations for Lifelong Health Alicia D Hall, MEd, LPC, NCC, EdS, IECMH	Supported Employment IPS Strategies for Assisting Individuals with Substance Use Disorders Obtain Employment. Sandra Reese, BS		
2:15 PM - 2:30 PM		•			Snack Break Visit Ex	khibits - Windgate Hall	•	•	•			
2:30 PM - 4:00 PM Breakout *90 Minutes 1.5 Clock Hours	Considerations in psychiatric care for the gender diverse Ethan Johnston, MD	Charting the Landscape of Missouri's Recovery Community Centers Bridget Coffey, MA, MSW & Lindsey Pawlowski, MSW Panel: Rosie Anderson- Harper, Marsha Hourd, David Stoeker, Melanie Cobb, Michelle Charbonnier	Recognizing and responding to signs of early psychosis Rebecca Preston, PhD	A Conversation of Best Practices for Service Delivery in the Unhoused Community Jessica Craig, MS, LPC & Zipporah Lee, MDiv	Working with Groups: Processes and Ethics Nigel Darvell, MSW, LCSW, ACSW *Ethics Hours	TBD TBD	Teaching New Staff New Tricks Nathan Honeycutt, MS LPC	Refusers: The Neglected Victims of	Cradling Minds, Shaping Futures: A Journey into the Heart of Infant and Early Childhood Mental Health Bre-Ann Slay, PsyD, MA			
4:00 PM - 4:05 PM		<u> </u>				reak	<u> </u>	<u> </u>				
4:05 PM - 5:05 PM <b>Keynote</b> *60 Minutes 1 Clock Hour						estiny with Stories la, MSW, LCSW						